# SDR R61A201306290629

- Difficulty date: June 29, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N822MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000041
- Aircraft time: 22,662 hours, 16,784 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17032009421
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FOUND LOOSE HYD LINE FITTING HAS CAUSED DAMAGE TO THE FWD SIDE OF AFT SPAR 3 ON RT WING INSIDE PANEL 622DB.  MX REAMED HOLE TO 35 MM, FABRICATED REPAIR BUSHING IAW ETD 170-014321, REV B.
